Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 20, NWS Birmingham, AL

November 18, 20155 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Nov 18, 2015, 8:17 AM CST for 5 counties in Alabama. It took effect at Nov 19, 2015, 4:41 AM CST. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 8:17 AM CST (14:17 UTC)
In effect from
Nov 19, 2015, 4:41 AM CST
Expired
Nov 21, 2015, 6:55 PM CST
In force
62 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 120.15 ft at Nov 19, 2015, 12:00 PM CST.

actionminormoderate11012013011/1811/1911/2011/2111/2211/23
Action stage
122 ft
Minor stage
122 ft
Moderate stage
133 ft
Major stage
135 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WGUS44 KBMX 181417
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
817 AM CST WED NOV 18 2015

...The National Weather Service in BIRMINGHAM AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Tombigbee River At Bevill Lock and Dam Affecting Greene...Hale...
  Marengo...Pickens and Sumter Counties.

.Heavy rainfall of three to four inches has occurred overnight and
this morning over the Upper Tombigbee basin...and a flood warning is
now in effect for the Tombigbee River at Bevill Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-190217-
/O.NEW.KBMX.FL.W.0020.151119T1041Z-151122T0055Z/
/AVLA1.1.ER.151119T1041Z.151120T1200Z.151121T1255Z.NO/
817 AM CST WED NOV 18 2015

The National Weather Service in BIRMINGHAM AL has issued a 

* Flood Warning for 
  The Tombigbee River At Bevill Lock and Dam.
* from late tonight to Saturday evening...or until the Warning is 
  cancelled.
* At 7:00 AM Wednesday The stage Was 110.7 feet. 
* Flood Stage is 122 feet. 
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by early tomorrow  and continue 
  to rise to near 126 feet by Friday morning. The river will fall 
  below Flood Stage by Saturday morning.
* Impact...At 128 feet...Cattle in the area should be moved to 
  higher ground. Flooding of some cabins and camps along the river 
  can be expected.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$
3 follow-up statements
838 
WGUS84 KBMX 181948
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CST WED NOV 18 2015


...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam...

.Heavy rainfall has fallen today over the Tombigbee River Basin...
and a flood warning remains in effect for the Tombigbee River at Bevill Lock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-190748-
/O.EXT.KBMX.FL.W.0020.151120T0000Z-151120T1959Z/
/AVLA1.1.ER.151120T0000Z.151120T0600Z.151120T0759Z.NO/
148 PM CST WED NOV 18 2015

The FLood Warning continues for
  The Tombigbee River At Bevill Lock and Dam.
* from Thursday evening to Friday afternoon...or until the Warning is
  cancelled.
* At 12:00 PM Wednesday The stage Was 111.6 feet. 
* Flood Stage is 122.0 feet. 
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow evening  and continue
  to rise to near 122.1 feet by early Friday morning. The river will 
  fall below Flood Stage by early Friday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$
694 
WGUS84 KBMX 190119
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CST WED NOV 18 2015

...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam...

.Heavy rainfall has fallen today over the Tombigbee River Basin...
and a flood warning remains in effect for the Tombigbee River at Bevill
Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-107-119-191319-
/O.EXT.KBMX.FL.W.0020.151119T2248Z-151120T2100Z/
/AVLA1.1.ER.151119T2248Z.151120T0600Z.151120T0900Z.NO/
719 PM CST WED NOV 18 2015

The Flood Warning continues for
  The Tombigbee River At Bevill Lock and Dam.
* from Thursday afternoon to Friday afternoon...or until the Warning 
  is cancelled.
* At 6:00 PM Wednesday the stage was 115.8 feet. 
* Flood Stage is 122.0 feet. 
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow afternoon and 
  continue to rise to near 122.2 feet by early Friday morning. The 
  river will fall below Flood Stage by early Friday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$
028 
WGUS84 KBMX 191519
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CST THU NOV 19 2015


...The flood warning is cancelled for the Tombigbee River At Bevill 
Lock and Dam...

.Rises are not expected to be quite as great as earlier forecast on 
the Tombigbee River at Bevill Lock and Dam...and the flood warning is 
no longer in effect there.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the last statement issued on this event unless it 
becomes to necessary to revise the forecast upward.

&&

ALC063-065-091-107-119-191549-
/O.CAN.KBMX.FL.W.0020.000000T0000Z-151120T2100Z/
/AVLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
919 AM CST THU NOV 19 2015

The Flood Warning is cancelled for
  The Tombigbee River At Bevill Lock and Dam.
* At  8:00 AM Thursday The stage Was 120.0 feet. 
* Flood Stage is 122.0 feet. 
* Forecast...The river will crest just below Flood Stage at 121.1 feet 
  this evening and then begin to fall.
* Impact...At 122 feet...Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
          3301 8825 3320 8832         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 5:58 AM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Nov 18, 5:58 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 AM CST WED NOV 18 2015

.UPDATE...
FOR 12Z AVIATION.

.DISCUSSION...

THIS WILL BE SOMEWHAT SHORT THIS MORNING DUE TO THE ONGOING
WEATHER. A TORNADO WATCH HAS BEEN ISSUED FOR A FEW SOUTHWEST
COUNTIES FOR A FEW HOURS THIS MORNING. CONDITIONS WERE MUCH
BETTER FOR SOME TORNADO DEVELOPMENT WEST AND SOUTH OF CENTRAL
ALABAMA...BUT THE AREA MOVING TO NEAR THE MISSISSIPPI STATE LINE
AT THIS WRITING HAS A HISTORY OF PRODUCING DAMAGE. WIND SHEAR IS
VERY HIGH BUT OVERALL INSTABILITY IS LACKING...BUT HIGHLY FORCED. THIS
AREA IS ALSO NEAR A TRIPLE POINT BETWEEN AN AREA OF SLIGHTLY
HIGHER DEW POINTS IN A PSEUDO-WARM SECTOR SOUTHWEST. THIS AREA
GETS PINCHED OFF AS IT MOVES EASTWARD TODAY...BUT THE MODEL TREND
OF HAVING A BIT MORE INSTABILITY AVAILABLE CONTINUES.
THEREFORE...WILL KEEP A LIMITED SEVERE WEATHER THREAT...INCLUDING
TORNADOES...FOR THE FAR SOUTHERN TIER OF COUNTIES INTO THIS
AFTERNOON. MOST ISOLATED STORMS WILL REMAIN IN SOUTH ALABAMA BUT
SPINUPS ALONG THE LINE WILL NEED TO BE MONITORED AS THE MESOSCALE
INSTABILITY INCREASES AFTER SUN UP.

WIND GUSTS HAVE BEEN OVER 40 MPH OVERNIGHT...ESPECIALLY NEAR AND
NORTH OF I-20 AND WEST OF I-65. A FEW TREES HAVE BEEN BLOWN DOWN
IN THIS GRADIENT WIND. WENT AHEAD AND EXPANDED AND EXTENDED THE
WIND ADVISORY. THE WIND THREAT WILL CONTINUE UNTIL THE HEAVIEST
RAIN/THUNDER LINE MOVES EAST OF YOUR AREA. WIND GUSTS TO 40-45
NORTH OF I-20...30-TO 35 MPH SOUTH.

1 TO 3 INCHES OF RAIN STILL IN CARDS FOR CENTRAL ALABAMA. WILL
CONTINUE THE MINDSET THAT A MAJORITY OF THE AREA CAN HANDLE THIS
RAIN AMOUNTS AND NOT GO WITH A WATCH. SOME MINOR FLOODING STILL
POSSIBLE IN FLOOD PRONE ZONES AND DUE TO TREE AND LEAF DEBRIS.

AT THIS TIME...WILL KEEP THE TREND GOING INTO
EXTENDED PACKAGE ADVERTISING DRY. THE MEDIUM RANGE MODEL GUIDANCE
CONTINUES ADVERTISING A ZONAL MID TO UPPER LEVEL FLOW UNTIL THE
WEEKEND. THIS WILL KEEP TEMPERATURES VERY CLOSE TO NORMAL...
GENERALLY HIGHS IN THE 60S AND LOWS IN THE 40S. THE NEXT MUCH
WEAKER MID TO UPPER TROUGH WILL PUSH ANOTHER COLD FRONT THROUGH
ON SATURDAY. THE MODELS DISAGREE WITH THE AVAILABLE LIFT AND
MOISTURE ASSOCIATED WITH THIS SYSTEM. WILL KEEP POPS OUT FOR NOW
BUT COLDER CONDITIONS ARE ANTICIPATED BY SUNDAY AND MONDAY
MORNING. FREEZING TEMPERATURES ARE POSSIBLE FOR SOME LOCATIONS IN
NORTH CENTRAL ALABAMA.

75

&&

.AVIATION...
12Z TAF DISCUSSION.

LINE OF TSRA AND ASSOCIATED AREA OF RAIN MOVING INTO WESTERN
SECTIONS OF FORECAST AREA WILL GRADUALLY WORK EASTWARD TODAY WITH
CIGS/VSBYS LOWERING AT TAF SITES AS IT MOVES IN.  ONCE MAIN LINE OF
TSRA PASSES LOOK FOR PREVAILING RAIN BEHIND IT TO PREVAIL THROUGHOUT
MUCH OF THE DAY...GRADUALLY DIMINISHING FROM THE WEST THIS AFTERNOON
AND EVENING.  STRONG GUSTY WINDS SHOULD DIMINISH ONCE THE LEADING
LINE OF TSRA PASSES. CIGS WILL DIMINISH FROM THE WEST DURING THE
OVERNIGHT HOURS TONIGHT. THE WIND SHIFT ASSOCIATED WITH FRONTAL
PASSAGE (FROM SOUTHEAST TO EVENTUALLY NORTHWEST) WILL BE MORE
GRADUAL THAN TYPICALLY SEEN WITH A FRONTAL PASSAGE.

41

&&

.FIRE WEATHER...

SOUTHERLY WINDS WILL BE GUSTY TODAY AHEAD OF AN APPROACHING COLD
FRONT...AND WEAKEN CONSIDERABLY BEHIND THE MAIN LINE. 1 TO 3
INCHES OF RAIN CAN BE EXPECTED AREAWIDE...SO NO FIRE WEATEHR
CONCERNS ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  48  65  41  62 / 100  20  10   0   0
ANNISTON    69  50  67  43  63 / 100  40  10   0   0
BIRMINGHAM  68  48  68  44  64 / 100  20  10   0   0
TUSCALOOSA  66  45  68  44  66 / 100  10  10   0   0
CALERA      68  50  67  45  64 / 100  20  10   0   0
AUBURN      73  53  68  47  65 / 100  70  10   0   0
MONTGOMERY  72  54  70  45  68 / 100  30  10   0   0
TROY        72  54  69  46  68 / 100  60  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON CST TODAY FOR AUTAUGA-BARBOUR-BLOUNT-
BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-CHILTON-CLAY-CLEBURNE-COOSA-
DALLAS-ELMORE-ETOWAH-LEE-LOWNDES-MACON-MONTGOMERY-PIKE-RANDOLPH-
RUSSELL-ST. CLAIR-TALLADEGA-TALLAPOOSA.

WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR BIBB-FAYETTE-
GREENE-HALE-JEFFERSON-LAMAR-MARENGO-MARION-PERRY-PICKENS-SHELBY-
SUMTER-TUSCALOOSA-WALKER-WINSTON.

&&
Hazardous weather outlook, Nov 18, 5:12 AM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 AM CST WED NOV 18 2015

ALZ011>015-017>050-191415-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
512 AM CST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THROUGH TONIGHT.

A LIMITED SEVERE STORMS THREAT WILL EXIST GENERALLY ALONG AND
SOUTH OF A LINE FROM REFORM...TO MOUNDVILLE...TO PRATTVILLE...TO
OPELIKA. ISOLATED TORNADOES AND DAMAGING STRAIGHT LINE WINDS WILL
BE THE PRIMARY THREATS. THE SEVERE THREAT WILL PUSH EASTWARD TO
THE I-65 CORRIDOR AND THE MONTGOMERY AREA BETWEEN 9 AM AND NOON...AND
FINALLY IMPACTING SOUTHEAST COUNTIES MAINLY BETWEEN 2 AND 6 PM.
THESE TIMES ARE SUBJECT TO CHANGE.

BREEZY CONDITIONS ARE EXPECTED THROUGH NOON. SUSTAINED SOUTHERLY
WINDS HAVE THE POTENTIAL OF REACHING THE 15 TO 25 MPH RANGE WITH
GUSTS NEAR 40 MPH. THESE WINDS WILL BE AHEAD OF A LINE OF SHOWERS
AND THUNDERSTORMS.

RAIN AMOUNTS THROUGH TONIGHT WILL BE 1 TO 3 INCHES AREA WIDE.
ALTHOUGH A WIDESPREAD FLOOD THREAT IS NOT ANTICIPATED...SOME
NUISANCE FLOODING MAY OCCUR IN FLOOD PRONE AND POOR DRAINAGE
AREAS. ADDITIONALLY...TREE AND LEAF DEBRIS WILL POTENTIALLY
HAMPER THE DRAINAGE AND CAUSE SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NEAR FREEZING CONDITIONS ARE POSSIBLE SUNDAY MORNING AND AGAIN ON
MONDAY MORNING AFTER A STRONG COLD FRONT PUSHES THROUGH CENTRAL
ALABAMA SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
POSSIBLE TODAY FOR SOUTH CENTRAL ALABAMA.

In the hours before

Special weather statement, Nov 18, 3:19 AM CST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 AM CST WED NOV 18 2015

ALZ011>013-022-181015-
PICKENS AL-MARION AL-LAMAR AL-FAYETTE AL-
319 AM CST WED NOV 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS...WESTERN
FAYETTE...LAMAR AND MARION COUNTIES UNTIL 415 AM CST...

AT 318 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND
ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
TREMONT TO NEAR CRAWFORD...AND MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH LINE OF CONCVECTION.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...FAYETTE...VERNON...SULLIGENT...MILLPORT...
GUIN...HACKLEBURG...KENNEDY...DETROIT...BELK...BEAVERTON...GU-WIN...
ETHELSVILLE...BLOOMING GROVE...CREWS...LAMAR COUNTY AIRPORT...
ASHCRAFT CORNER...BLUFF AND BEDFORD.

LAT...LON 3432 8818 3431 8780 3354 8784 3338 8829
TIME...MOT...LOC 0918Z 218DEG 42KT 3419 8829 3336 8859

75
Special weather statement, Nov 18, 3:24 AM CST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 AM CST WED NOV 18 2015

ALZ022-030-031-181030-
PICKENS AL-GREENE AL-SUMTER AL-
324 AM CST WED NOV 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS...NORTHWESTERN SUMTER AND
NORTHWESTERN GREENE COUNTIES UNTIL 430 AM CST...

AT 323 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND
ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
KOLOLA SPRINGS TO 6 MILES NORTHEAST OF BLACKWATER...AND MOVING
NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GORDO...REFORM...CARROLLTON...PICKENSVILLE...UNION...
GAINESVILLE...ETHELSVILLE...EMELLE...MCMULLEN...NEW WEST GREENE...
BEVILL LOCK AND DAM...PANOLA...BENEVOLA...MANTUA...JOHNSTON LAKE...
GARDEN...WEST GREENE...GEIGER AND GAINESVILLE LAKE CAMPGROUND.

LAT...LON 3353 8828 3352 8784 3288 8791 3268 8837
TIME...MOT...LOC 0923Z 208DEG 89KT 3361 8840 3266 8858

75
Special weather statement, Nov 18, 4:21 AM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
421 AM CST WED NOV 18 2015

ALZ011-012-022-030-031-181130-
PICKENS AL-MARION AL-GREENE AL-SUMTER AL-LAMAR AL-
421 AM CST WED NOV 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS...LAMAR...NORTHWESTERN
SUMTER...WESTERN MARION AND NORTHWESTERN GREENE COUNTIES UNTIL 530 AM
CST...

AT 421 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF SULLIGENT
TO NEAR PORTERVILLE...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...LIVINGSTON...ALICEVILLE...VERNON...SULLIGENT...REFORM...
MILLPORT...CARROLLTON...PICKENSVILLE...GUIN...KENNEDY...DETROIT...
GAINESVILLE...BEAVERTON...EPES...ETHELSVILLE...EMELLE...MCMULLEN...
BEVILL LOCK AND DAM AND THE UNIVERSITY OF WEST ALABAMA.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 17 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3432 8818 3431 8787 3258 8813 3255 8839
TIME...MOT...LOC 1021Z 215DEG 33KT 3392 8831 3266 8849

19
Special weather statement, Nov 18, 5:23 AM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 AM CST WED NOV 18 2015

ALZ011-013>015-022-023-181230-
PICKENS AL-WALKER AL-TUSCALOOSA AL-MARION AL-WINSTON AL-FAYETTE AL-
523 AM CST WED NOV 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKENS...WESTERN
WINSTON...FAYETTE...EASTERN MARION...NORTHWESTERN TUSCALOOSA AND
NORTHWESTERN WALKER COUNTIES UNTIL 630 AM CST...

AT 523 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HACKLEBURG TO 6 MILES
NORTHEAST OF REFORM...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINFIELD...FAYETTE...HALEYVILLE...CARBON HILL...REFORM...LYNN...
GUIN...HACKLEBURG...BERRY...BRILLIANT...GLEN ALLEN...KANSAS...BELK...
GU-WIN...ELDRIDGE...ASHRIDGE...BANKSTON...ASHCRAFT CORNER...BLUFF AND
NEEDMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3430 8745 3347 8762 3329 8801 3352 8798
      3353 8795 3374 8795 3431 8787
TIME...MOT...LOC 1123Z 214DEG 37KT 3425 8786 3346 8797

19
Special weather statement, Nov 18, 7:41 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CST WED NOV 18 2015

ALZ039-181445-
MARENGO AL-
741 AM CST WED NOV 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL 845 AM
CST...

AT 740 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUTNAM...OR 10 MILES EAST OF BUTLER...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...LINDEN...JEFFERSON...THOMASTON...SWEET WATER...
MYRTLEWOOD...FAUNSDALE...DAYTON...NANAFALIA...DIXONS MILL...
MAGNOLIA...PIN HOOK...WAYNE...CHICKASAW STATE PARK...MILLER...FREDDIE
JONES FIELD...PUTNAM...PROVIDENCE...OLD SPRING HILL AND OCTAGON.

LAT...LON 3206 8811 3206 8807 3208 8804 3214 8804
      3215 8802 3228 8802 3231 8798 3230 8794
      3228 8794 3229 8793 3234 8797 3234 8798
      3235 8800 3251 8790 3246 8754 3216 8755
      3199 8794 3199 8807 3203 8812
TIME...MOT...LOC 1340Z 221DEG 34KT 3207 8804

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:19 AM CSTSpecial Weather StatementBMXLamar, Marion56 min
Nov 18, 3:24 AM CSTSpecial Weather StatementBMXPickens66 min
Nov 18, 4:21 AM CSTSpecial Weather StatementBMXLamar, Pickens, Sumter69 min
Nov 18, 4:27 AM CSTSevere Thunderstorm WarningBMXPickens, Sumter48 min
Nov 18, 5:23 AM CSTSpecial Weather StatementBMXFayette, Marion67 min
Nov 18, 7:41 AM CSTSpecial Weather StatementBMXMarengo64 min
Nov 18, 8:25 AM CSTRiver Flood WarningBMXSumter4 days
Nov 18, 8:45 AM CSTSpecial Weather StatementBMXPerry45 min
Nov 18, 9:20 AM CSTWind AdvisoryBMXJefferson, Shelby3 hr
Nov 18, 9:29 AM CSTAreal Flood AdvisoryBMXGreene, Lamar, Marion, Pickens, Sumter3 hr
Nov 18, 9:34 AM CSTSpecial Weather StatementBMXBlount56 min
Nov 18, 9:39 AM CSTSpecial Weather StatementBMXDallas36 min
Nov 18, 9:45 AM CSTSpecial Weather StatementBMXJefferson, Shelby45 min
Nov 18, 10:16 AM CSTSpecial Weather StatementBMXChilton44 min
Nov 18, 11:05 AM CSTSpecial Weather StatementBMXSt. Clair, Talladega40 min
Nov 18, 12:38 PM CSTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery3 hr
Nov 18, 1:15 PM CSTAreal Flood AdvisoryBMXClay, Coosa, Tallapoosa3 hr

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.